# SDR IPXA2019110848770

- Difficulty date: October 26, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 16,287 hours, 10,038 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381336920000
- Condition: Cracked
- Location: Frame 50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRMAIN CABIN FLOOR SUPPORT ANGLE UNDER C.L.S. ADAPTER IS CRACKED AT FR 50 FUSELAGE CENTERLINE.REMOVED AND REPLACE CRACKED MAIN CABIN FLOOR SUPPORT ANGLE UNDER C.L.S. ADAPTER AT FR 50 FUSELAGE CENTERLINE IAW A300SRM 51-40-44 AND 51-40-21. (MINOR)
